# SDR DL72S970291

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409DA
- Make and model: Boeing 727232
- Aircraft serial: 21153
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EO 4-59275-12, 2.5 INCH CRACK WAS FOUND ON I/B FLANGE OF VERT STIFFENER LOCATED AT RBL 8.  A SECOND 1.5 INCH CRACK WAS FOUND ON O/B FLANGE IN VERT STIFFENER FOUND AT LBL 8.  BOTH CRACKS FOUND AT WL 100.  MTC WILL ACCOMPLISH ONLY OPER 0240/0245 OF EO 4-59275-3AD.  THE REMAINDER OF THE REPAIR WILL BE ACCOMPLISHED AT NEXT OVERHAUL.
